MAUDE Adverse Event Report: STRYKER NEUROVASCULAR CORK TARGET 360 ULTRA 4.5MM X 10CM; DEVICE, NEUROVASCULAR EMBOLIZATION

STRYKER NEUROVASCULAR CORK TARGET 360 ULTRA 4.5MM X 10CM; DEVICE, NEUROVASCULAR EMBOLIZATION
Catalog Number M0035424510
Medical Device Problem Code Premature Separation (4045)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/30/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during coil embolization of anterior communicating (a-com) artery ruptured aneurysm procedure; the subject coil was used as the first coil.Although the coil was repositioned, it did not engage with the vessel.Thus, the operator attempted to retract the subject coil, however, the subject coil was retracted in the opposite side of the introducer sheath.The microcatheter was advanced to the aneurysm, and the subject coil was inserted with strong resistance.The operator pushed the coil hard, which resulted in premature detachment of the subject coil within the microcatheter's shaft.The subject coil was removed with the entire microcatheter.The procedure was completed successfully.No clinical consequences were reported to the patient due to this event.
 
Additional Manufacturer Narrative
H4 manufacturing date ¿ added d4 expiration date - added d4 gtin - updated due to the automated manufacturing execution system (mes) system there are controls in the manufacturing process to ensure the product met specifications upon release.Visual and functional inspections were not conducted due to the device was not returned.The reported event is covered in the device directions for use (dfu).As well, the risk of the reported event is documented in the risk documentation and there are current controls to mitigate the risk of the as reported event.The reported complaint could not be confirmed, and it could not be definitively determined if the device failed to meet specifications because the product was not returned.It was reported that during the coil embolization procedure of an anterior communicating (a-com) ruptured aneurysm, the coil did not engage with the vessel.The coil was retracted so that the catheter tip could be shaped.When the coil was being advance again, it was advance against strong resistance and the coil detached within the microcatheter.The coil was removed with the entire microcatheter and replaced with a new one of the same size, and the procedure was completed successfully using a new microcatheter.It is likely that the coil was damaged when retracting it into the opposite side of the sheath and then separated when reintroducing due to the damage and the resistance when advancing.However as the device was not returned, this cannot be confirmed.While there are a number of potential causes for the reported issue, because review and analysis of available information failed to identify a definitive cause, a cause of undeterminable was assigned to the reported events: ¿coil introducer sheath friction¿, ¿device difficulty engaging target vessel¿, ¿main coil prematurely detached/separated during use¿.
 
Event or Problem Description
It was reported that during coil embolization of anterior communicating (a-com) artery ruptured aneurysm procedure, the subject coil was used as the first coil.Although the coil was repositioned, it did not engage with the vessel.Thus, the operator attempted to retract the subject coil, however, the subject coil was retracted in the opposite side of the introducer sheath.The microcatheter was advanced to the aneurysm, and the subject coil was inserted with strong resistance.The operator pushed the coil hard, which resulted in premature detachment of the subject coil within the microcatheter's shaft.The subject coil was removed with the entire microcatheter.The procedure was completed successfully.No clinical consequences were reported to the patient due to this event.

Brand Name
TARGET 360 ULTRA 4.5MM X 10CM
Common Device Name
DEVICE, NEUROVASCULAR EMBOLIZATION
Manufacturer (Section D)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI  NA
Manufacturer (Section G)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI   NA
Manufacturer Contact
tara lopez
47900 bayside parkway
fremont, CA 94538
5104132500
MDR Report Key22820138
Report Number3008881809-2025-00450
Device Sequence Number5738961
Product Code HCG
UDI-Device Identifier04546540714763
UDI-Public(01)04546540714763(17)260905(10)24521448
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K242243
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/05/2026
Device Catalogue NumberM0035424510
Device Lot Number24521448
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/30/2025
Supplement Date Received by Manufacturer08/28/2025
Initial Report FDA Received Date08/15/2025
Supplement Report FDA Received Date09/17/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/07/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown